Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sudden penile numbness, erectile dysfunction. On treatment of TB. Is it some illness or side effects?

Hello doctor, I am 36 yr old Male. from last one Month I got penile numbness and erectile dysfunction suddenly. Everything was normal before that. I am in treatment of TB or Pneumonia (which is not confirmed) and taking anti-tb medicine with Polybion capsule everyday from last 8 Months and added Pyridoxine 40 mg per day from last 2 Months as prescribe by my doctor for treatment of my Pleural effusion . One Month back I suddenly got erectile dysfunction and numbness in penis. Numbness is more while I wear underwear. I get little erection while I sleep and while having sex but not hard erection and not last long. I am worried if it is some illness or side effects of some medicine. Please help me. Thanks Ragards Rehan
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns
Sudden numbness and erectile dysfunction seldom comes out of TB medicinal side effect. But it could come after stress related to anxiety about the disease and outcomes of it.
You should stop worrying about the numbness and erectile dysfunction for a while and concentrate on your daily tasks. Also do not indulge in sexual intercourse or masturbation for a month or so. You will be alright.
Get well soon.
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor